Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Child has itchy, red spots on body. No effect of antihistamines. What can we do?

My 11 year old nephew has itchy red spots, quite flat, gathered in clumps, rash like, spreading across his body - onto his face.He is visiting us from the Midlands, so is away from home, and his family doctor, been to the doctor at the local walk in centre, no help really - he has given antihistimes, no effect - what can we do?
Asked On : Sat, 18 Aug 2012
Answers:  2 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query,
As you have been used oral antihistamines for the rash and there is no improvement of the rash it is advised to consult a Dermatologist.
As physical examination of the skin lesions is important to make an accurate diagnosis and to advise a proper treatment.
So consult Dermatologist for further advise.
Hope i have answered your query.
Answered: Sat, 12 Jan 2013
I find this answer helpful
Pediatrician Dr. Synthyia Bhagat's  Response
Thanks for your query,
skin lesions needs to looked at and evaluated properly to make a diagnosis,so i will advise you to consult a dermatologist so that proper treatment be started.
In the meantime continue giving antihistimine but different from the one you already gave in prescribed doses(benadryl or cetrizine or hydroxizine)
Apply calamine lotion 2 to 3 times over rashes.
Give plenty of fluids.
Answered: Sat, 12 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor